# SDR YENA2022031500220

- Difficulty date: February 19, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 64,174 hours, 22,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF AEROMAN N/R 2022-19128 - CRACK INDICATIONS WERE FOUND IN FRAME SEGMENT 1 AT AFT RH SIDE OVERWIN G EMERGENCY EXIT HATCH (EEH DOOR 844). AFT FRAME SEGMENT L= 1.20 INCHES. FWD FRAME SEGMENT L= 1.70 INCHES; PER AEROMAN N/R 2022-19128 - REMOVED AND REPLACED FRAME SEGMENTS AT AFT RH SIDE OVERWING EMERGENCY EXIT HATCH (EEH DOOR 844) I.A.W EC NO. A320-52-1144-04.
